# SDR AALA202502289222

- Difficulty date: February 12, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 43,762 hours, 18,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENTS OF CPCP 57-030-00 TASK, RIGHT HAND RAM AIR MODULE BETWEEN BS 500G TO 500H AND STR 22R TO 24R HAS CORROSION. REMOVED CORROSION AT RIGHT HAND RAM AIR MODULE BETWEEN BS 500G TO 500H AND STR 22R TO 24R, PER B737-NG SRM 51-10-02.
